# SDR AALA202505061856

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,611 hours, 5,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT EXIT SIGN INOP ABOVE 2L DOOR. FOUND CONNECTOR ON EXIT SIGN LIGHT ASSEMBLY AT DOOR 2L DISCONNECTED. RECONNECTED ELECTRICAL CONNECTOR IAW AMM 33-51-01.
